# SDR FDEA201510073108

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2603
- Condition: Punctured
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113N280095H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP AFT FLAP EXTERNAL SKIN BOTTOM AREA HAS PUNCTURE ADJACENT TO CTR TRACK.  REPAIRED ONE EACH PUNCTURE IAW SRM 51-70-17 IAW EA F-5750-T0320393 ISSUED FOR TRACKING.  CATEGORY A REPAIR MAJOR REPAIR.
